# SDR QXEA2013012400136

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FRONT SPAR FLANGE MATING SURFACE FOR PANEL 611AR INBD END HAS BARE METAL AND POSSIBLE CORROSION.  REMOVED DAMAGE IAW SRM 51-21-00-00-02.  MIN THICKNESS NOTED .193", CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1. MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-2019.  COMPLIED WITH TC RD 8/4-57-2019.
